Artículo

Cignoli, R.; Gluschankof, D.; Lucas, F. "Prime spectra of lattice-ordered abelian groups" (1999) Journal of Pure and Applied Algebra. 136(3):217-229
Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We prove that for each ℓ-group G, the topological space Spec(G) satisfies a condition Idω. Generalising a previous construction of Delzell and Madden we show that for each nondenumerable cardinal there is a completely normal spectral space that is not homeomorphic to Spec(G) for any ℓ-group G. We show also that a stronger form of property Idω, called Id, suffices to ensure that a completely normal spectral space is homeomorphic to Spec(G) for some ℓ-group G. © 1999 Elsevier Science B.V. All rights reserved.

Registro:

Documento: Artículo
Título:Prime spectra of lattice-ordered abelian groups
Autor:Cignoli, R.; Gluschankof, D.; Lucas, F.
Filiación:Departamento de Matemáticas, Fac. de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina
Equipe de Logique Mathematique, U.F.R. de Mathématiques, Université Paris 7, 2, pl. Jussieu, 75251 Paris Cedex 05, France
Departement de Mathématiques, Université d' Angers, 2, Bd. Lavoisier, 49045 Angers Cedex, France
Año:1999
Volumen:136
Número:3
Página de inicio:217
Página de fin:229
DOI: http://dx.doi.org/10.1016/S0022-4049(98)00031-0
Handle:http://hdl.handle.net/20.500.12110/paper_00224049_v136_n3_p217_Cignoli
Título revista:Journal of Pure and Applied Algebra
Título revista abreviado:J. Pure Appl. Algebra
ISSN:00224049
CODEN:JPAAA
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00224049_v136_n3_p217_Cignoli.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00224049_v136_n3_p217_Cignoli

Referencias:

  • Balbes, R., Dwinger, P., (1974) Distributive Lattices, , Univ. of Missouri Press, Columbia
  • Bigard, A., Keimel, K., Wolfenstein, S., (1977) Groupes et Anneaux Réticulés, Lectures Notes in Mathematics, 608. , Springer, New York
  • Burris, S., Sankappanavar, H.P., (1981) A Course in Universal Algebra, , Springer, New York
  • Cignoli, R., Torrens, A., The poset of prime ℓ-ideals of an abelian ℓ-group with a strong unit (1996) J. Algebra, 184, pp. 604-612
  • Conrad, P., Harvey, J., Holland, W.C., The Hahn embedding theorem for lattice-ordered groups (1963) Trans. Amer. Math. Soc., 108, pp. 143-169
  • Darnel, M.R., (1995) Theory of Lattice-ordered Groups, , Marcel Dekker, New York
  • Davey, B.A., Priestley, H.A., (1990) Introduction to Lattices and Orders, , Cambridge University Press, Cambridge
  • Delzell, C.N., Madden, J.J., A completely normal spectral space that is not a real spectrum (1994) J. Algebra, 169, pp. 71-77
  • Gluschankof, D., Lucas, F., The representation of ℓ-groups over priestley spaces (1994) Structures Algébriques Ordonnées, 1992-1993, , Paris 7-CNRS Logique, prépublications No. 49
  • Grätzer, G., (1971) Lattice Theory. First Concepts and Distributive Lattices, , W.H. Freeman, San Francisco
  • Hochster, M., Prime ideal structure in commutative rings (1969) Trans. Amer. Math. Soc., 142, pp. 43-60
  • Lewis, W.J., The spectrum of a ring as a partially ordered set (1973) J. Algebra, 25, pp. 419-434
  • Priestley, H.A., Ordered topological spaces and the representation of distributive lattices (1972) Proc. London Math. Soc., 3 (24), pp. 507-530
  • Priestley, H.A., Spectral sets (1994) J. Pure Appl. Algebra, 94, pp. 101-114
  • Stone, M.H., Topological representation of distributive lattices and Brouwerian logics (1937) C○casopis Pešt. Mat. Fys., 67, pp. 1-25

Citas:

---------- APA ----------
Cignoli, R., Gluschankof, D. & Lucas, F. (1999) . Prime spectra of lattice-ordered abelian groups. Journal of Pure and Applied Algebra, 136(3), 217-229.
http://dx.doi.org/10.1016/S0022-4049(98)00031-0
---------- CHICAGO ----------
Cignoli, R., Gluschankof, D., Lucas, F. "Prime spectra of lattice-ordered abelian groups" . Journal of Pure and Applied Algebra 136, no. 3 (1999) : 217-229.
http://dx.doi.org/10.1016/S0022-4049(98)00031-0
---------- MLA ----------
Cignoli, R., Gluschankof, D., Lucas, F. "Prime spectra of lattice-ordered abelian groups" . Journal of Pure and Applied Algebra, vol. 136, no. 3, 1999, pp. 217-229.
http://dx.doi.org/10.1016/S0022-4049(98)00031-0
---------- VANCOUVER ----------
Cignoli, R., Gluschankof, D., Lucas, F. Prime spectra of lattice-ordered abelian groups. J. Pure Appl. Algebra. 1999;136(3):217-229.
http://dx.doi.org/10.1016/S0022-4049(98)00031-0